Seismic response of 3-D Gaussian-shaped valleys to vertically propagating incident waves
Article first published online: 29 SEP 2010
© 2010 The Authors Geophysical Journal International © 2010 RAS
Geophysical Journal International
Volume 183, Issue 3, pages 1429–1442, December 2010
How to Cite
Sohrabi-Bidar, A., Kamalian, M. and Jafari, M. K. (2010), Seismic response of 3-D Gaussian-shaped valleys to vertically propagating incident waves. Geophysical Journal International, 183: 1429–1442. doi: 10.1111/j.1365-246X.2010.04792.x
- Issue published online: 15 NOV 2010
- Article first published online: 29 SEP 2010
- Accepted 2010 August 24. Received 2010 August 17; in original form 2010 June 26
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!